# SDR CALA2024080602162

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 113,303 hours, 24,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Part number: 146N610459
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR AFT SCUFF PLATE CORNER FLATTENED AND CRACKED ALONG TOP RIDGE. DOESN''T ALLOW DOOR GATE TO CLOSE PROPERLY. (REF N/R 0800-0022). REMOVED AND REPLACED L4 DOOR AFT SCUFF PLATE WITH NEW P/N 146N6104-59 IAW B757 AMM 53-13-01-424-003.  SEE PARTIAL WORK ACCOMPLISHED ON AMES NON ROUTINE 173487-0800-0023
